# SDR QXEA0101369

- Difficulty date: August 7, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 9,844 hours, 13,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-AIRCRAFT SURFACE UNDER BOTTOM TCAS ANTENNA NEEDS TO BE CLEANED DUE TO CORROSION. REPAIRED IAW DHC-8 SRM 51-40-11 AND HORIZON AIR EA 2-53-320.
